# SDR AALA202208172220

- Difficulty date: August 16, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N156UW
- Make and model: Airbus A300*
- Aircraft serial: 5684
- Aircraft time: 27,015 hours, 10,986 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Part number: AR47537
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DECK DOOR WOULD NOT OPEN FROM INSIDE THE FLIGHT DECK IN FLIGHT. OPENED AT THE GATE BY MOVING FLIGHT DECK DOOR SWITCH TO UNLOCK POSITION. REPLACED FLIGHT DECK DOOR LATCH MECHANISM PER AMM 52-51-21. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
